# SDR ASAA2020092833237

- Difficulty date: September 28, 2020
- Submitted: October 3, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 24,947 hours, 7,957 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10470
- Condition: Inoperative
- Location: Right Ecs Bay
- Part time: 45,610 hours, 14,205 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON MASTER PANEL.  GROUNDED-YES.  PERFORMED B737-900 FIM TASK 21-62 TASK 832.  BITE ON RT PACK/ZONE TEMP CONTROLLER FOUND FAULT "FLT DECK TRIM VALVE", FURTHER T/S FOUND 120 VAC AT CONNECTOR D3886 AS PER STEP F(3)A REQUIRES REPLACEMENT OF THE CONTROL CABIN TAV V143.   REMOVED AND REPLACED CONTROL CABIN TRIM AIR MODULATING VALVE, REF B737-900 AMM 21-61-21/401.  BITE AND LEAK CHECK GOOD.
